pain, bleeding, etc with continous pill
i have recently posted a few questions on the Women's Health board but one of my questions had to do with the pill so i came here. i had unexplained pelvic pain for 8 months so my dr had me take the pill continuously. i had a lap that showed only one spot of endo which was lasered and no cysts. i was tested for STDs, etc and all came back negative. i was on the pill regularly and the 4th day after the last day of my period i would have horrible pelvic pain. i was also tested for IC but they said my bladder looks normal. anyway...since they couldn't find the basis of my pain, they put me on the BC pill continuously. that got rid of the terrible pelvic pain but now i have cramps all the time with breakthrough bleeding. my dr is sending me for ANOTHER ultrasound to check for cysts but i've never had any in the past and i don't think that's the case now. better safe then sorry though. also, she has me taking zovia 1/35 twice a day to try and stop the breakthrough bleeding. it hasn't helped. last month i was on a different pill and i had a full period mid month. i've been on the pill for 14 years and i just want to get off of it!! does anyone have any advice (has this happened to anyone)? also, can a blood test be done to check hormone levels? how safe is hi estrogen when you're in your 30s?
Last edited by threethings07; 02-11-2007 at 04:53 PM.